On operations of soft sets


SEZGİN SEZER A., Atagun A. O.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.61, no.5, pp.1457-1467, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 61 Issue: 5
  • Publication Date: 2011
  • Doi Number: 10.1016/j.camwa.2011.01.018
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1457-1467

Abstract

Soft set theory, proposed by Molodtsov, has been regarded as an effective mathematical tool to deal with uncertainties. In this paper, first we prove that certain De Morgan's law hold in soft set theory with respect to different operations on soft sets. Then, we discuss the basic properties of operations on soft sets such as intersection, extended intersection, restricted union and restricted difference. Moreover, we illustrate their interconnections between each other. Also we define the notion of restricted symmetric difference of soft sets and investigate its properties. The main purpose of this paper is to extend the theoretical aspect of operations on soft sets. Crown Copyright (C) 2011 Published by Elsevier Ltd. All rights reserved.